# SDR CALA2024011500103

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 31,569 hours, 11,524 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ROW 20 BOTH AISLE EMERGENCY LIGHTS INOP FOUND SEAT ROW HARNESS CONNECTOR UNPLUGGED AND MALE SIDE LOCKING TAB BROKEN. REPLACED MALE SIDE CONNECTOR WITH NEW IAW SWPM 20-42 AND RECONNECTED HARNESS. BOTH SEATS 20ABC AISLE EMERGENCY LIGHT OPS CHECKED OKAY
